Skip to Content

Fentanyl - Are there any reports of hair loss?

Responses (3)

Inactive 10 Feb 2013

Hello Ashley abusaft. I used several sources to look up your question. There are over 40 side effects listed to taking Fentanyl. All common, some more than another. I could not find the one in question, hair loss. It very well might be, just that people have not reported it as a side effect to taking the drug. If I do find a yes, will add it below as a comment. Regards pledge

Littlefrog953 17 Feb 2013

I've been on fentanyl for several months now and I was questioning that too but I'm also on 7 other meds too so I am not 100% sure which one is doing it but my hair used to be so thick I had to but special hair band to keep it up and it also hangs down past my behind but now it is real thin so maybe it is true but may I ask what other meds are you on if any

Taopaths 17 Jan 2018

I am experiencing the same problem. 49 yr female. I have read several blogs on this problem with Fentanyl. Please report problem to medwatch which works with the FDA. If they have enough complaints they will revue this problem. Many many people are having this happen. My hair has fallen out all over my head. I have had ALL kinds of blood work to rule thyroid, hormone etc out. Perfect health besides chronic pain after 2 back surgeries. Hope we can get FDA to look into this.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions